Jump to content
CrazyBoards.org

Recommended Posts

I know, my "cocktail" is pretty tame (see sig), but I've the feeling that it might be a good idea to adjust it. I've been vulnerable to spells of depression for over a month now, and I think it is caused by all the major changes in my life. But what do you do when you're on more than one med and therefore don't know what is causing what?

Link to comment
Share on other sites

IN your case it would be the Lex. WB is known for weight loss. That's one reason I take it- to counter the gain from Zyprexa.

It is tough to say. SSRI drugs, as well as atypicals, would be the first culprits. you and your pdoc may want to adjust certain "culprit" meds to see if you experience weight fluxuations when the change kicks in. i don't know about anyone else, but i get weighed whenever i go to the pdoc.

damn hand is shaking again! Crap!

loon

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...